Research Repository

A Quadrature Rule for the Finite Hilbert Transform via Trapezoid Type Inequalities

Dragomir, Nicoleta and Dragomir, Sever S and Farrell, Peter M and Baxter, Gregory W (2003) A Quadrature Rule for the Finite Hilbert Transform via Trapezoid Type Inequalities. Journal of Applied Mathematics and Computing, 13 (1-2). pp. 67-84. ISSN 1865-2085

Full text for this resource is not available from the Research Repository.

Abstract

A quadrature rule for the finite Hilbert Transform via trapezoid type inequalities is obtained. Some numerical experiments for different divisions of the interval [a, b] are also presented

Item Type: Article
Uncontrolled Keywords: ResPubID: 5485, finite Hilbert transform, trapezoid inequality
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: VUIR
Date Deposited: 08 Dec 2009 23:15
Last Modified: 30 Aug 2011 00:27
URI: http://vuir.vu.edu.au/id/eprint/2137
DOI: 10.1007/BF02936075
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar